# SDR CA080219007

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-4S3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659249
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO PIT FLOOR CHANNEL AT BS 727+8, LBL 3 CORRODED AND REPAIRED IAW CUSTOMER EA. (TC NR 20080219007)
